Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy discoloration on scrotum

Premium Questions

Dr.  Shafi Ullah Khan MD

I have a growing rash with discoloration on my scrotum , there is dryness and itching and getting larger ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.  Shoaib Khan MD

Good morning I am 68 years old and I have noticed over the last month my scrotum has turned a dark red colour. There is no pain or itchiness with it. Could you give me any indication of what it could ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Praveen Rodrigues MD

I've had this itchy scrotum for over 10 years; it would itch so much at night that it would ... lasted about a week... so, constantly have to utilize this cream. I don't even mind the discoloration ... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Bharatesh Devendra Basti MD

Hi, I have a rash on the top of my scrotum that was gone up the shaft of my penis. It is a little itchy at times. But most times it does not bother me, but then it will itch and make me feel ... View answer

Answered by : Dr. Bharatesh Devendra Basti ( Dermatologist)
Dr. Kulsoom Qureshi MD

I have many discolored spots on my scrotom that worry me. They are not itchy, painful, or anything and appeared recently. ... View answer

Answered by : Dr. Kulsoom Qureshi ( OBGYN)

Public Forum Discussions

Dr.  Harshit Bhachech MD

I have a strange discolouration on my scrotum and wondering what it is. The affected area ... have never had this mark up until 1 year ago so it is relatively new. There is no itchiness, swelling ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr.  Kamal Kishore Bandil MD

My husband has had a very itchy scrotum for the lst 2 days. He has taken several showers today and has put lotirmin cream, nystantin cream and now some monistat cream on his testical and scrotum areas ... View answer

Answered by : Dr. Kamal Kishore Bandil ( General & Family Physician)
Dr. Gursimran Singh MD

I have dark discoloration in the area of my scrotum and it is reddish such as a rash in the area above the scrotum. There is some itchiness in this area. I first noticed it a day ago, after... View answer

Answered by : Dr. Gursimran Singh ( General & Family Physician)
Dr.  Shoaib Khan MD

what is wrong with me because I m miserable. I have anal and scrotum itching that has been going on for quite some time. I also have noticed a discharge after a bowel movement. I also have a mild itchy rash ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Hari Charan Perigela MD

Down the left hand side of my pubic area and the left side of my scrotum itches like crazy ... talc... also suffer from itchy anus but this is not as bad...any advise?? ecsma? fungus? ... View answer

Answered by : Dr. Hari Charan Perigela ( General Surgeon)

Mobile Questions and Answers

Dr. Chakravarthy Mazumdar MD

It is mostly a tinea cruris. Most likely because of fungal infection. You can use over the counter anti fungal cream along with antihistamines like allegra.

Dr.  Y V Siva Sankara Murty MD

Hi, Thanks for writing to health care magic. That could be because of various causes. It could be because of allergy or a fungal infection. Antihistaminics as prescribed by your doctor will be of use. (if it is diagnosed...

Dr. Muhammad Ali Rauf MD

could be a number of causes. visit a dermatologist for detailed examination & treatment. thank you